Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
LERF and the Lubotzky–Sarnak Conjecture

Marc Lackenby, Darren D Long and Alan W Reid

Geometry & Topology 12 (2008) 2047–2056
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math/0405568
2 I Agol, D Groves, J Manning, Residual finiteness, QCERF and fillings of hyperbolic groups arXiv:0802.0709
3 I Agol, D D Long, A W Reid, The Bianchi groups are separable on geometrically finite subgroups, Ann. of Math. $(2)$ 153 (2001) 599 MR1836283
4 L Bowen, Free groups in lattices arXiv:0802.0185
5 R Brooks, The spectral geometry of a tower of coverings, J. Differential Geom. 23 (1986) 97 MR840402
6 J Button, Largeness of LERF and 1–relator groups arXiv:0803.3805
7 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
8 S Y Cheng, S T Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975) 333 MR0385749
9 L Clozel, Démonstration de la conjecture $\tau$, Invent. Math. 151 (2003) 297 MR1953260
10 D Cooper, D D Long, A W Reid, Bundles and finite foliations, Invent. Math. 118 (1994) 255 MR1292113
11 K Corlette, Hausdorff dimensions of limit sets. I, Invent. Math. 102 (1990) 521 MR1074486
12 L Greenberg, Finiteness theorems for Fuchsian and Kleinian groups, from: "Discrete groups and automorphic functions (Proc. Conf., Cambridge, 1975)", Academic Press (1977) 199 MR0585138
13 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
14 M Lackenby, Surface subgroups of Kleinian groups with torsion arXiv:0804.1309
15 M Lackenby, Heegaard splittings, the virtually Haken conjecture and property $(\tau)$, Invent. Math. 164 (2006) 317 MR2218779
16 M Lackenby, D D Long, A W Reid, Covering spaces of arithmetic $3$–orbifolds, to appear in International Math. Research Notices arXiv:math/0601677
17 D D Long, Engulfing and subgroup separability for hyperbolic groups, Trans. Amer. Math. Soc. 308 (1988) 849 MR951631
18 D D Long, A W Reid, Surface subgroups and subgroup separability in 3-manifold topology, Publicações Matemáticas do IMPA, Instituto Nacional de Matemática Pura e Aplicada (IMPA), Rio de Janeiro (2005) 53 MR2164951
19 A Lubotzky, Discrete groups, expanding graphs and invariant measures, Progress in Mathematics 125, Birkhäuser Verlag (1994) MR1308046
20 A Lubotzky, Free quotients and the first Betti number of some hyperbolic manifolds, Transform. Groups 1 (1996) 71 MR1390750
21 A Lubotzky, A Zuk, On Property $\tau$, Monograph to appear
22 C T McMullen, Hausdorff dimension and conformal dynamics. I. Strong convergence of Kleinian groups, J. Differential Geom. 51 (1999) 471 MR1726737
23 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. $(2)$ 17 (1978) 555 MR0494062
24 D Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. 153 (1984) 259 MR766265
25 D Sullivan, Related aspects of positivity in Riemannian geometry, J. Differential Geom. 25 (1987) 327 MR882827